MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804400-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the 4.0x33mm xience skypoint stent delivery system (sds) was implanted on (b)(6) 2022 to treat the right coronary artery (rca).Since the stent was implanted the patient developed a rash from her neck to the lower extremities including the chest, arms, back, and thighs.The rash is uncomfortable with unbearable itching and due to the rash, showers are painful too; therefore, medication was provided but were removed one at a time since to try and determine if the medication caused the issue.All medications have stopped at this point; therefore, the patient believes there is a hypersensitivity/allergy to the stent.This is due to the previous sensitivity to metal implants from a previous back procedure.The patient has seen an allergist and a dermatologist and at the dermatologist a biopsy was performed which concluded there was dermatitis.The patient has received 3 months of cardiac rehabilitation.The patient has seen many doctors.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.The reported patient effect(s) of hypersensitivity/allergic reaction is listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as a known patient effect(s) of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17079170
Report Number2024168-2023-05997
Device Sequence Number2137536
Product Code NIQ
UDI-Device Identifier08717648233517
UDI-Public08717648233517
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number1804400-33
Device Catalogue Number1804400-33
Device Lot Number1112441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer06/12/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient RaceWhite